U.S. doctors online nowAsk doctors free
Indonesia
A 28-year-old male asked:

could sinus problem cause tinnitus?

1 doctor answer2 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Possibly: Sinus infections may also involve the throat, eustachian tubes, and inner ears; so tinnitus is a possibility. Taking too much Aspirin or other salicylate-based NSAID can also lead to oto-toxicity & tinnitus. Read labels of otc sinus meds to prevent taking too much salicylate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.